# SDR IBUA121E

- Difficulty date: March 19, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N84GE
- Make and model: Cessna 421C
- Aircraft serial: 421C1401
- Engine: Cont GTSIO520*
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 511700712
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND SIGHT TUBE ON HYDRAULIC RESERVOIR TO BE LEAKING, REPLACED WITH NEW.  AFTER A FEW DAYS THE AIRCRAFT WAS STILL IN INSPECTION AND SAW THAT IT WAS CRACKED AGAIN SO WE INSTALLED AND OTHER SIGHT TUBE.  ON THE LAST DAY OF INSPECTION SAW IT WAS CRACKED AGAIN SO INSTALLED ANOTHER NEW SIGHT TUBE ABOUT 4 DAYS LATER AFTER THE AIRCRAFT WAS IN SERVICE.  FOUND THAT THE SIGHT TUBE WAS LEAKING AGAIN, REPLACED WITH NEW AGAIN.
